# SDR DALA2025042203114

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 93,556 hours, 12,219 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3307 -FIRE- AFTER PUSHBACK CREW REPORTED #2 ENGINE TAILPIPE FIRE. CUSTOMERS EVACUATED ON RAMP DOWN L-2 AND L-3 DOOR SLIDES.  RELATED TO ENGINE FIRE IN MCO: L1 DOOR FAILED TO OPEN DURING EVACUATION PROCESS. ADJUSTED DOOR AND DOOR-STOPS AND REPLACED WASHERS AND DOOR ROLLERS.  REPLACED SLIDE, DOOR ROLLERS, DOOR PLATES AND RIGGED DOOR PER A330 AMM 52-11-00. OK FOR SERVICE.  REPLACED DOOR SLIDE AND SERVICED DOOR ASSIST BOTTLE PER A330 AMM 25-61 AND 52-15. OK FOR SERVICE.
